MAUDE Adverse Event Report: VYAIRE MEDICAL 3100 HIGH FREQUENCY OSCILLATING VENTILATOR; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL 3100 HIGH FREQUENCY OSCILLATING VENTILATOR; VENTILATOR, HIGH FREQUENCY
Model Number 3100A VENT,115V,60HZ,DOM
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).It was determined by vyaire technical support the settings on 3100a would cause centering probe to overheat and become less stable.The settings used (per photo provided by the customer) are more appropriate on 3100 as device is setup to manage that level of generated heat.No patient involvement was reported.Technical support inquired if they still want the device checked out.Onsite fst (field service technician) visit will be scheduled.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical the 3100a ventilator needs an fst (field service technician) to evaluate.There was concern of the piston not centering while at the settings they needed, but switched the unit with a 3100b and the settings were fine.
 
Additional Manufacturer Narrative
Results of investigation: vyaire medical field service technician went onsite to evaluate the device.Technician adjusted dynamic displacement indicator and pr3.Ran patient circuit check.Ran performance check.All tests passed required criteria.Unit meets factory specifications.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
3100 HIGH FREQUENCY OSCILLATING VENTILATOR
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8478865998
MDR Report Key19322879
Report Number2021710-2024-19084
Device Sequence Number15036743
Product Code LSZ
UDI-Device Identifier10846446003079
UDI-Public(01)10846446003079
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3100A VENT,115V,60HZ,DOM
Device Catalogue Number768901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer10/31/2024
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/1998
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown